# SDR RTA2008F00000

- Difficulty date: October 22, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N431SR
- Make and model: Cirrus SR20
- Aircraft serial: 1754
- Engine: Cont IO360ES
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Failed
- Location: Magneto
- Part time: 389 hours
- Component: Magneto
- Component part number: 6314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LT MAGNETO WOULD NOT TIME, REMOVED, OPENED TO CHECK POINTS, FOUND SEVERE ARCHING FROM BRUSH TO THE POINT OF BEARING BAR FAILURE. SN FROM BOTH MAGNETOS AFFECTED BY SB3-08A, BOTH MAGNETOS FAILED INSP AND REPLACED. DOWN SIDE, REPLACEMENT (NEW) MAGNETOS ARE STILL AFFECTED, REQUIRING INSPECTION WITHIN 25 HRS. (K)
